# SDR UIEA2018101602274

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,087 hours, 21,005 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMBOUT WXR FAILED, BUT CAME BACK. PERFORMED OPERATIONAL TEST ON WXR SYSTEM IAW AMM 34-43-00-715, OPS CKD GOOD AT THIS TIME.
